# SDR USAA2008112492109

- Difficulty date: November 14, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 34,676 hours, 13,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - CORROSION ON SUPPORT ANGLE AT INTERNAL STRUCTURE OF FORWARD CARGO COMPARTMENT FR29 + 2.5 INCHES, S43R.  REPLACED SUPPORT ANGLE AT INTERNAL STRUCTURE OF FORWARD CARGO COMPARTMENT FR29 + 2.5 INCHES, S43R IAW A319 SRM 51-72-11.
